Burning and Tightening Sensation

Posted by JK on 07/01/2007

Dear Ted, I am so so sorry to trouble you but I do need some advise urgently. I am now in my second week with the 2TBS OF ACV +HALF A TEASP. OF BS. the first week went well now that I am on the second week I am having a bit of a diarrhea The reason i am taking this formula is because of the burning and tightening sensation in my throat. Your advice will be most appreciated. Thanks again.

Replied by Ted
Bangkok, Thailand
383 posts

JK Sometimes digestive enzymes digests the beneficial bacteria resulting in a diarrhea. On the other hand if ACV and 1/4 teaspoon of baking soda is taken along with food, that can lead to diarrhea also. The other thing is never to add the salt to the acv and baking soda, that can cause diarrhea as well.%uFFFD

I would usually take it 5 days out of a week and give the body a two day rest. It is best to take it on an empty stomach, once in the morning and bed time. Salt and baking soda cannot be mixed together or taken at the same time, they cause diarrhea, and as a result I used them to relieved of constipation. Whenver baking soda is taken on with food, such as a salty one, or an ACV and baking soda taken within 30 minutes of eating, those can lead to diarrhea since most foods we eat do have salt.

In case the ACV is contaminated or adulterated, try switching to a newer ACV, or I would just switch to one whole lime freshly squeezed (8 teaspoon) plus 1/2 teaspoon of baking soda in 1/2 glass of water taken twice a day, on an empty stomach also.


NEXT